# SDR AALA202111230196

- Difficulty date: November 20, 2021
- Submitted: November 23, 2021
- Operation: Air carrier
- Aircraft: N121AN
- Make and model: Airbus A321-231
- Aircraft serial: 6238
- Aircraft time: 23,191 hours, 6,780 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS GROUNDED: ABORTED TAKEOFF DUE TO #2 ENGINE EGT EXCEEDANCE WHEN TAKEOFF THRUST WAS APPLIED. RETURNED TO GATE. ACCOMPLISHED DFDR DOWNLOAD. CONFIRMED NO ENGINE EXCEEDANCE PER AMM 71-00-00-0201 AND 71-00-00-710-012-C. OK FOR SERVICE.
